Hobby

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why am I having difficulty to cope after separation from my girlfriend?

Query: Hello doctor, I am a 28 year old man. My girlfriend left me last month and I am going through severe heart pains and anxiety. My heart pounds and beats very loudly. I cannot concentrate on anything. I am having this constant urge to call her and I am not able to control myself. Due to my constant ca...  Read Full »


Dr. Nidhi Jain Bukharia

General Practitioner, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. It is a kind of adjustment disorder. After the breakup you are not able to accept it and having difficulty in adjusting. It is a common problem. You need to take a medicine; it will help you in dealing with this situation. Take tablet Pari CR (Paroxetine 12.5 mg and Clo...  Read Full »

Please suggest the dosage of Pregabalin for fibromyalgia.

Query: Hello doctor, My sister takes 225 mg Pregabalin for fibromyalgia at 7 PM, but it is not giving any relief from pain. She has severe back pain. We tried another 150 mg at 10 PM and the pain reduced fairly. What is the right dose and at what time it should be given? I am attaching her medicine list fo...  Read Full »


Dr. Naval Mendiratta

Rheumatologist

Answer: Hi, Welcome to icliniq.com. Well, if that much dose is not effective in fibromyalgia you ought to change it. I understand she is on Quetiapine and also on Effexor (Venlafaxine). I understand that they started it for depression or bipolar disorder. Well, the other drugs you can consider...  Read Full »

Why is the way I communicate boring and weak all the time?

Query: Hi doctor, I am 36 years old. I cannot communicate with other people. They say my conversation is weak, boring and serious all the time. I want to be a normal guy. Please guide.  Read Full »


Dr. Hardik Tusharkant Bambhania

General Practitioner, Psychologist Counsellor, Psychotherapist

Answer: Hi, Welcome to icliniq.com. In various phases of life, it may happen that we fall into a routine and a fixed thought pattern. It may make us seem boring or serious to others. However, when it comes to having a conversation, it is also important to listen the other person. It will make the c...  Read Full »

How can I overcome my depression and self-harming thoughts?

Query: Hello doctor, I am taking Welbutrin for the first time and I have questions about the physical and mental side effects. Also, I have depression coupled with suicide and self-harming thoughts. In the past, I have been on Lexapro. I want to inquire if I am improperly diagnosed?  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. You are suffering from depressive features and hence the low self-esteem and self-harming thoughts. I suggest you take Zosert (Sertraline) 50 mg twice daily along with tablet Lonazep (Clonazepam) 0.5 mg at night for a period of two weeks. Consult your specialist doc...  Read Full »

What should I do to reduce my OCD?

Query: Hi doctor, I am observing obsession since last two to three years. I discussed my symptoms with a doctor at icliniq and he told me it is due to OCD (obsessive-compulsive disorder). Firstly, I have this problem if a topic or matter emotionally bothers me. I keep calling my mother frequently on phone...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query with keen interest and agree with your doctor who suggested OCD (Obsessive-Compulsive Disorder) for current symptoms. In addition, it appears to me that there is secondary depression. So, your diagnosis for current condition can be called OCD with sec...  Read Full »

Why am I stressed a lot and unhappy too?

Query: Hello doctor, I am a 26 year old male. My weight is 60 kg and height is 5'8". I grown up with great responsibility of family, but never fulfilled it up to the mark besides living my life in fear from society. I managed good academics and some standard over time. But, I have also developed very poor...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query in detail and would like to summarize your current symptoms: Feeling sad, excess worries, poor cognitive abilities (memory and thinking), social anxiety (fear of people), reduced energy levels (lazy and tired), low self-confidence and f...  Read Full »

I have a crush on an actor. How to come out of it?

Query: Hello doctor, I am married with two kids and a loving husband. I quit my job a year ago and started selling clothing online. I love watching movies. And recently I have a crush on an actor in a movie that is about cross country sport. Since I was young I used to get easily attracted to people who...  Read Full »


Dr. Hardik Tusharkant Bambhania

General Practitioner, Psychologist Counsellor, Psychotherapist

Answer: Hi, Welcome to icliniq.com. Firstly, I must say it is very courageous of you to share your concerns here and I would thank you for doing so. What you are currently experiencing can be known as Celebrity worship syndrome (CWS), it is being obsessed with the celebrity. It is a treatable cond...  Read Full »

I am fearful of rejections. Please help me stay confident.

Query: Hello doctor, I am very less socially active, a nervous beginner in conversations, and fearful of rejections. I have never achieved what I am capable of even being highly talented. I am not sure about my aim in life. All I want is to have control over my nerves and be self-confident in life no matt...  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hello, Welcome to icliniq.com. You may have cluster C personality. First, learn to talk with yourself. Talk with yourself by looking into the mirror. Make eye contact with your eye in a mirror then start a conversation with friends by making eye to eye contact. Start with just a smile for a few ...  Read Full »

How can I overcome depression and occasional low voice?

Query: Hi doctor, How to overcome depression? I am getting emotion sometimes without reason and my voice is not audible to someone how much ever loudly I talk. What is the reason? What is the solution? Sometimes my voice is not audible. I took this medicine Roxid 150, Nodard plus that physician told me. ...  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hi, Welcome to icliniq.com. You are not taking psychiatric medications. You need to be bold and confident. You fix your schedule of sleep and appetite. Take daily 7 to 8 hours of sleep. Take good healthy food and avoid junk food. Do the daily exercise for 30 minutes daily. Do meditation for 20 mi...  Read Full »

How to tackle depression until I meet my psychiatrist?

Query: Hi doctor,I have chronic depression as a result of trauma and abuse. I was taking Wellbutrin. I changed my job and moved to a new place. So, I ran out of the medication. Now, I am experiencing lethargy, fatigue and loss of interest. I am a bit concerned. Please help.  Read Full »


Dr. Sathya Prakash

Psychiatrist

Answer: Hi, Welcome to icliniq.com. This is quite obviously appears to be the re-emergence of depression due to stoppage of medications. It should ideally be treated by reinstitution of the medicines. If that is not possible, then certain temporary measures can be used. Sleep deprivation is s...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.